# SDR VNAA2013031200009

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 22,109 hours, 22,460 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 22657554
- Condition: Flat
- Location: Rt Mlg
- Part time: 31 hours, 28 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EXCESSIVE VIBRATION ON TAKEOFF.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND RIGHT INBOARD MAIN LANDING GEAR TIRE FLAT AND DAMAGE ON LOWER SKIN OF RIGHT INBOARD FLAP.  MAINTENANCE REMOVED AND REPLACED RIGHT INBOARD AND OUTBOARD MAIN LANDING GEAR TIRE ASSEMBLIES, REMOVED AND REPLACED RIGHT INBOARD FLAP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
